Doctor insights on:
Heartburn Plavix Cause
Can Plavix cause persistent heartburn in a person with stroke, heart atrack and GERD treated with Protonix (pantoprazole)?
PPI + Plavix (clopidogrel): Is ok, but proton pump inhibitors (omeprazole) makes Plavix (clopidogrel) less effective. You may need to consider making changes to your lifestyle: a healthy weight, quitting smoking, drinking less alcohol, or not eating foods that make gerd worse. Rec.: talk to your pcp about medication adjustment. ...Read moreSee 1 more doctor answer
Just like aspirin: The risk of gastrointestinal complications from Plavix (clopidogrel) is similar to Aspirin and includes gastritis/peptic ulcers, bleeding. Diarrhea, rash, low platelet count etc... Aspirin can be more problematic to asthmatics, but otherswise both meds have similar side effects. Plavix (clopidogrel) is only marginally better than Aspirin in term of benefit, but costs muc much more. Use some prilosec. Consult doc. Good luck. ...Read more
Studies have shown: That the differential diagnosis of heartburn symptoms is quite broad, but according to Dr. Harmon and others in Therapeutic Advances in Gastroenterology, there are five major causes: Medications, functional dyspepsia, GERD, peptic ulcer disease, and cancer. GERD may have no symptoms of heartburn whatsoever. Here is a review to read: http://tinyurl.com/nqnv9qr ...Read more
No: There are no drugs which can cause diverticulitis. Diverticulitis occurs when a diverticulum or pouch in the colon gets a small hole in it causing small amounts of stool and bacteria to leak out of the colon. This leads to infection. You must have diverticulosis (pockets or pouches in your colon) in order to be at risk for diverticulitis. Diverticulosis is generally an asymptomatic condition. ...Read moreSee 1 more doctor answer
Usually not, but:: The website eHealthMe reports that of 67,468 patients taking Plavix only 153 people (0.23%) reported gastritis as a side effect. Some of these patients were also taking other medications well known to cause gastritis, such as aspirin and Celebrex (celecoxib). Thus, if you are taking Plavix and have developed gastritis, it's likely that something else is responsible. ...Read more
Dr. Just switched me from effient to plavix (clopidogrel) strongly suggestion that effient can cause shortness in breath.Totally believe him..Any thoughts?
May be far fetched but can plavix cause depression or reduced the effectiveness of wellbutrin (bupropion)?
It shouldn't: Plavix should just cause you to bruise easily. There is an interaction with Plavix and wellbutrin (bupropion). It can increase wellbutrin (bupropion) levels. Side effects of too much wellbutrin (bupropion) can be anxiety, tremor, insomnia, confusion and seizures. See your dr. If you are having any side effects. It is possible to take both medications and be monitored. ...Read moreSee 2 more doctor answers
As per p.I. Sheet plavix (clopidogrel) can cause shortness of breath in 4.5% of patients. What would cause this problem?
Is there anything that I can eat or drink that will help offset the bruising caused by the medication plavix (clopidogrel)?
YES but confusing: Probably anytime is reasonable to begin arnica therapy if ok with your physician. As stated it is controversial and not uniformly recommended. Furthermore there is great confusion about the best form to deliver therapy such as oral or topical preparations. On top of that there are probably hundreds of oral versions each claiming to be more effective than the other so the confusion is multiplied. ...Read moreSee 2 more doctor answers
If vit k helps blood to clout then if you have stents and on plavix (clopidogrel) , aspirin would it causes artery blockage?
No: It should not.Get a more detailed answer ›
I am experiencing acid reflux and heartburn (gerd). I tend to get this a lot after swallowing a pill. What could cause this?
GERD: Gerd (movement of stomach contents into esophagus) can result from: 1) inappropriate relaxation of lower esophageal sphincter, gastroparesis (sluggish stomach emptying, partial gastric outlet obstruction), ineffective esophageal peristalsis, inadequate salivary production. Limit consumption of: caffeine & fizzy drinks, dietary fats, tomato products, chocolate, tobacco, alcohol, bedtime snacks. ...Read more
How does GERD cause Dysphagia if my esophagus is normal with no scarring or narrowing? I have no heartburn or any other GERD symptoms?
I was taking Effient and doc changed me to Plavix (clopidogrel). My blood is dark and thick now. Will this go away and it is caused from changing blood thinners?
The medications: should not change the appearance of your blood. Neither the color nor the thickness. Both of those drugs are platelet inhibitors. They are not blood thinners. Express your concerns to your health care provider. I am certain he/she can explain the reason for the change in medication and any potential effects you might experience. ...Read more
I've read gerd/heartburn is often caused by low stomach acid and not too much. Is this true or more of a holistic/natural type point of view?
Not true: GERD is caused by contents in the stomach coming up through the esophagus, which in turn has a poorly understood cause. We think it is probably due to too many random openings of the valve. Certain medications can also cause the valve to open, as can stress, obesity, & problems with the stomach emptying to name a few. Hope this helps! ...Read more
Currently taking 40mg omeprazole 4 gerd, recently, have excessive acid (ea) which results in severe heartburn even with ppi. What can causes for ea b?
Is there evidence Plavix (clopidogrel) ( Clopidogrel) causes more incidents of GI bleeding than Aspirin?
Also Have Diverticulitis .
Plavix (clopidogrel) bleeds more: Aspirin acts to prevent platelet adhesion and the mechanism for Plavix (clopidogrel) is through platelet also but different. Overall the incidence of bleeding would be greater with Plavix (clopidogrel). With diverticulosis, the bleeding occurs more likely (stretches the sac of colon) than diverticulITIS which is a complication of OSIS. ...Read more
I had acid reflux/heartburn for a few days in a row. Today I feel nauseated, had diarrhea, and feel sick. Does GERD cause gastritis or what's going on?
- Talk to a doctor live online for free
- I have heartburn almost every day can plavix cause heartburn
- Can plavix cause a rash?
- Can plavix cause internal bleeding?
- Ask a doctor a question free online
- Does plavix cause spots when you close your eyes?
- Heartburn causing nausea
- Can ibs cause heartburn?
- Talk to a urgent care specialist online for free